# SDR CA990804024

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 82910010121
- Condition: Leaking
- Location: Nlg Ww
- Part time: 29,764 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALK-A-ROUND, FLUID WAS NOTED COMING FROM THE NOSEWHEEL AREA.  AFTER RUNNING THE A/C, A PINHOLE WAS FOUND IN THE NLG DOWN LINE IN THE OXYGEN BOTTLE AREA.
